# SDR AWXA960351

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 1800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED C-5 MAINTENANCE CHECK, FOUND CORROSION ON THRESHOLD SUPPORT BEAM FR 68, Y 1800, LEFT Z -540 'MARKED'.  BLENDED CORROSION 2 INCH BY 1 INCH BY .035 INCH ORIGINAL THICKNESS OF .071 FOUND OUT OF LIMITS PER MM 53-00-14.  FABRICATED REPAIR AND INSTALLED PER SRM 53-00-14.  (M)
